Skip navigation

Stabilization of nonlinear systems: Radial optimal control approach

Stabilization of nonlinear systems: Radial optimal control approach

Sangelaji, Zahra and Banks, Stephen (2003) Stabilization of nonlinear systems: Radial optimal control approach. Systems Science, 29 (4). pp. 29-41. ISSN 0137-1223

Full text not available from this repository.

Abstract

This paper represents the optimal control of nonlinear systems based upon the associated angular approach. In the latter a general class of nonlinear systems is converted to two associated systems: a nonlinear equation on a sphere (spherical), and a radial differential system. By decoupling the two subsystems and considering only the radial system, a finite-horizon radial optimal control is designed which minimizes the radial cost function. Successive approximation technique is then introduced in which the equations are replaced by a sequence of linear, time-varying approximations. The resulting optimal control is then applied to the original angular system. This control forces the original angular system to the origin.

Item Type: Article
Uncontrolled Keywords: Optimal control systems, Time varying systems, Successive approximation
Pre-2014 Departments: School of Engineering > Department of Electrical, Electronic and Computer Engineering
Last Modified: 14 Oct 2016 09:29
Selected for GREAT 2016: None
Selected for GREAT 2017: None
Selected for GREAT 2018: None
Selected for GREAT 2019: None
URI: http://gala.gre.ac.uk/id/eprint/12335

Actions (login required)

View Item View Item